# SDR FDEA202007171556

- Difficulty date: July 17, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 88,326 hours, 18,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795501
- Condition: Corroded
- Location: Bs 1671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FOUND THE SEAT TRACK FLANGE CORRODED AT BS 1671, X 8.5.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  THE SEAT TRACK REPAIRED BY SECTIONAL REPLACEMENT BETWEEN BS 1691 TO  1571 IAW SRM 53-00-52-2R,  FIGURE 201, REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
